# SDR 99ZZZX2470

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N3824C
- Make and model: Gulstm 500RKWELL
- Aircraft serial: 697
- Propeller: Hartzl HCA2MVK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLED AREA OF SHANK OF BLADE HAS DAMAGE APPROXIMATELY .003 INCHES IN DEPTH.  APPEARS TO BE CAUSED BY CLAMP NOT MATCHING THE RADIUS OF THE BLADE.  CLAMP IS ALSO SHOTPEENED IN THIS AREA RESULTING IN A SHOTPEENED SURFACE IN CONTACT WITH THE ROLLED AREA OF THE BLADE.
